# SDR WRLA97147

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001907
- Condition: Inoperative
- Location: Nr 1 Auto-Pilot
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXIING, AIRCRAFT WOULD NOT PASS FLIGHT CONTROL POSITION TEST.  AIRCRAFT RETURNED TO GATE WITH FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED NR 1 FLIGHT CONTROL COMPUTER.  PERFORMED RETURN TO SERVICE CHECK.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
